| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
08/30/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An explant is planned but has not been performed.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a patient experienced poor near vision and there is a plan to explant the zkb00, multifocal intraocular lens and replace it with a zmb00, monofocal lens.No other information was provided.
Additional Manufacturer Narrative
Device evaluation: the device was not returned to the manufacturer for evaluation.Device inspection could not be performed, therefore the reported complaint could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.